# SDR VQIA2016060800015

- Difficulty date: May 25, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 4851
- Aircraft time: 19,366 hours, 5,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 1803B000002
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED AN AIR PACK NR 2 FAULT ON CLIMBOUT.  THE NR 1 PACK HAD BEEN PREVIOUSLY DEFERRED IAW MEL 21-52-01-07 AND LOCKED OUT.  THE FLIGHT CREW FOLLOWED FCOM AND QRH PROCEDURES AND DIVERTED.  THE ACFT NEVER LOST CABIN PRESSURE.  UPON ARRIVAL, TECHS REPAIRED THE NR 1 PACK BY REPLACING THE REGULATOR IAW AMM 21-51-51 PB 401 AND REPAIRED THE NR 2 PACK BY REPLACING THE ACSC IAW AMM 21-61-34- PB401.  THE ACFT WAS RETURNED TO SERVICE AND DEPARTED, NO PACK RELATED FAULTS NOTED ON SUBSEQUENT FLIGHTS.
